# SDR CALA2021102201955

- Difficulty date: October 22, 2021
- Submitted: October 22, 2021
- Operation: Air carrier
- Aircraft: N448UA
- Make and model: Airbus A320-232
- Aircraft serial: 842
- Aircraft time: 71,363 hours, 29,579 cycles
- System (JASC): 3300 · Lighting System
- Part: None
- Part number: 4315542
- Part serial: NA
- Condition: Missing
- Location: Mlg
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

PDA 3 RIGHT LANDING LIGHT BULB AND RETAINING RING MISSING AFTER LANDING AT MSY, LIGHT ASSEMBLY REPLACED REPLACED LANDING LIGHT ASSY
